# SDR CA150714009

- Difficulty date: July 9, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Skrsky S92A
- Aircraft time: 9,751 hours
- Engine: Ge CT78A
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Spline Adapter
- Part number: 9235115284104
- Condition: Mismanufactured
- Location: M/R Gearbox
- Stage of operation: NR
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

(CAN) THE VESPEL SPLINE ADAPTERS SHOULD SLIDE OVER THE LUBE/SCAVENGE PUMP SPLINE SMOOTHLY BUT SNUGLY.  ON REPLACING BOTH SPLINE ADAPTERS ON 1 OF OUR AIRCRAFT, IT WAS DISCOVERED THAT 5 SPLINE ADAPTERS NEW, FROM STORES WOULD FETCH UP AND NOT SMOOTHLY SLIDE OVER THE PUMP SHAFT SPLINES.  1 OTHER FELT TOO LOOSE AND 2 MORE APPEARED TO FIT PROPERLY BUT HAD TOOLING MARKS ON THE INTERNAL SPLINES SIMILAR TO ALL THE OTHER SPLINE ADAPTERS WHICH FAILED TO FIT ADEQUATELY, AND FOR THIS REASON WERE ALSO REJECTED. MFG ENGINEERING WAS CONTACTED AND HAVE INITIATED IMMEDIATE ACTION TO INSPECT ALL IN STOCK SPLINE ADAPTERS. ALL OUR NON-CONFORMING SPLINE ADAPTERS WHERE RETURNED TO MFG ENGINEERING FOR EVALUATION.
